# SDR SWAA2019123140091

- Difficulty date: November 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BEAM CORRODED AT BS. 986.5, STR. 17L. / REPAIRED FLOOR STRUCTURE BEAM IAW EA.
